# SDR SWIA2019080546136

- Difficulty date: July 19, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 47,300 hours, 39,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 460-473.15
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS460.00 - FS473.15 RBL9 HAS CORROSION AROUND NUTPLATES  (C-CHECK) RO: 08/01/2019 BLENDED CORROSION ON FLOORBEAM FS460.00-FS473.15 RBL9 IAW REO.
